# SDR KCQA20220622

- Difficulty date: June 22, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N128HL
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 120351
- Aircraft time: 34,532 hours, 45,649 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Buttstrap
- Part number: 12046963601
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 34,532 hours, 45,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

TWO (2) BUTTSTRAPS REQUIRE REPLACEMENT DUE TO CORROSION.  LH FLOOR STRAP FRAME 13A - 21.  LH FLOOR STRAP STATION 13056.0 - FRAME 44.  REMOVED AND REPLACED BUTTSTRAPS IN ACCORDANCE WITH EMB SRM 51-40-02 WITH SHEET PN 120-06158-002 SN NSN; PLATE PN 120-06158-001 SN NSN; AND PLATE DIGITAL PN 120-46963-601 SN NSN.  REFERENCE 53 1107 AND 53 1109.
